# SDR CA000322018

- Difficulty date: March 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,664 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spur Gear
- Part number: 312137201
- Condition: Failed
- Location: Engine
- Part time: 15,076 hours, 6,087 cycles
- Component: Accessory Gearbo, Pwa
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) A/C EXPERIENCED A POWER ROLL OFF/INFLIGHT SHUTDOWN.  INITIAL INVESTIGATION FOUND THE SPUR GEAR TO HAVE ALL DRIVE TEETH WORN AWAY, SUGGESTIVE OF A GEAR ENGAGEMENT MISMATCH.  ENGINE SENT TO P&W FOR ROOT CAUSE AND ANALYSIS.
